Caccioppoli's Inequality and Legendre-Hadamard Condition.

Mariano Giaquinta; Jiri Soucek

Mathematische Annalen (1985)

  • Volume: 270, page 105-108
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Giaquinta, Mariano, and Soucek, Jiri. "Caccioppoli's Inequality and Legendre-Hadamard Condition.." Mathematische Annalen 270 (1985): 105-108. <>.

author = {Giaquinta, Mariano, Soucek, Jiri},
journal = {Mathematische Annalen},
keywords = {quasilinear system; Legendre-Hadamard condition; Caccioppoli inequality},
pages = {105-108},
title = {Caccioppoli's Inequality and Legendre-Hadamard Condition.},
url = {},
volume = {270},
year = {1985},

AU - Giaquinta, Mariano
AU - Soucek, Jiri
TI - Caccioppoli's Inequality and Legendre-Hadamard Condition.
JO - Mathematische Annalen
PY - 1985
VL - 270
SP - 105
EP - 108
KW - quasilinear system; Legendre-Hadamard condition; Caccioppoli inequality
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.